# SDR SWAA2015061740849

- Difficulty date: June 12, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 43,333 hours, 24,980 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FWD OF BS 727B, RBL 45.5 OTBD FLANGE 2ND HOLE FROM AFT EDGE CRACKED.  REPAIRED SEAT TRACK IAW ACO.
